MathSciNet Relay Station
MathSciNet bibliographic data
MR2772419 65J22 (47J25 65J20)
Jin, Qinian; Tautenhahn, Ulrich Inexact Newton regularization methods in Hilbert scales. Numer. Math. 117 (2011), no. 3, 555–579.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement